MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ4N L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ4N L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-450
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon opening the new sterile implant, the packaging material adhered to implant.The hospital staff were unsuccessful at removing the packaging material from the implant.The surgeon elected to open another new sterile implant to use.The involved implant was then terminally sterilized, resulting in the package material being removed inadvertently.All available information has been provided within this submission.Doe: (b)(6) 2021.Left knee.

Brand Name
SIGMA PS CEM FEM SZ4N L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12120924
Report Number1818910-2021-14306
Device Sequence Number14394959
Product Code JWH
UDI-Device Identifier10603295075066
UDI-Public10603295075066
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-40-450
Device Catalogue Number196040450
Device Lot NumberJ7951G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1